# SDR SWAA2023042817694

- Difficulty date: March 17, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 63,055 hours, 32,184 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 8 SKIN LOCATED SLAT STATION 451.97 AT RT WING 2023-199935<[01] TOOL USED EDDY CURRENT FLAW DETECTOR PN: NORTEC 600D; SN: 200053402; DUE DATE: 13-MAY-23;[02] TOOL USED P/N NORTEC 600D S/N 210138503 DUE DATE 19/MAY/23;[03] PERFORMED REPAIR ON SLAT 8 SKIN LOCATED SLAT STATION 451.97 AT RT WING I.A.W. B737-700 SRM 57-42-01-2R-8. SEE INDIVIDUAL SIGN-OFF BELOW;[04] CORRECTED ITEM 3: PERFORMED REPAIR ON SLAT 8 SKIN LOCATED BTW SLAT STATION 442.97 AND SLAT STATION 460.97 AT RT WING I.A.W. B737-700 SRM 57-42-01-2R-8.  SEE INDIVIDUAL SIGN-OFF BELOW;[05] PERFORMED REPAIR ON SLAT 8 SKIN LOCATED BTW SLAT STATION 442.97 AND SLAT STATION 460.97 AT RT WING I.A.W. B737-700 SRM 57-42-01-2R-8.  SEE INDIVIDUAL SIGN-OFF BELOW RII
